Non-transversal multilinear duality and joints

Tony Carbery, Michael Chi Yung Tang

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We develop a framework for a duality theory for general multilinear operators which extends that for transversal multilinear operators which has been established in arXiv:1809.02449. We apply it to the setting of joints and multijoints, and obtain a "factorisation" theorem which provides an analogue in the discrete setting of results of Bourgain and Guth (arXiv:0811.2251 and arXiv:1012.3760) from the Euclidean setting.
Original languageEnglish
Pages (from-to)2385-2404
JournalRevista Matemática Iberoamericana
Issue number7
Publication statusPublished - 23 Dec 2022


Dive into the research topics of 'Non-transversal multilinear duality and joints'. Together they form a unique fingerprint.

Cite this